Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Locally finite-dimensional algebras

Authors: Daniel R. Farkas and Robert L. Snider
Journal: Proc. Amer. Math. Soc. 81 (1981), 369-372
MSC: Primary 16A30
MathSciNet review: 597642
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Von Neumann regularity of some locally finite-dimensional algebras is studied.

References [Enhancements On Off] (What's this?)

  • [1] F. W. Anderson and K. R. Fuller, Rings and categories of modules, Graduate Texts in Math., vol. 13, Springer-Verlag, New York, 1973. MR 1245487 (94i:16001)
  • [2] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962. MR 0144979 (26:2519)
  • [3] K. R. Goodearl, von Neumann regular rings, Monographs and Studies in Math., vol. 4, Pitman, London, 1979. MR 533669 (80e:16011)
  • [4] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc., Providence, R. I., 1964. MR 0222106 (36:5158)
  • [5] J. Levitzki, On the structure of algebraic algebras and related rings, Trans. Amer. Math. Soc. 74 (1953), 384-409. MR 0053089 (14:720a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A30

Retrieve articles in all journals with MSC: 16A30

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society